# SDR CA110411004

- Difficulty date: April 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 18,704 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Part number: 6419311075
- Condition: Sheared
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MX, THE ENG COWLS WERE OPENED & THE SHEARED SECTION OF THE ENG CRANKCASE THRU BOLT WITH THE NUT STILL ATTACHED, FELL OUT OF THE ENG COWLING.  THE SHEARED THRU BOLT WAS LOCATED AT THE FLANGE OF THE NR 6 CYLINDER ASSEMBLY.
